Posted by Are you following the on-off system-Grandma Peg
on December 02, 2000 at 12:15:50:
In Reply to: Re: Diflucan side effects??? posted by Lynda on November 27, 2000 at 23:10:29:
: : My daughter has been on Diflucan for 3 months for yeast overgrowth. The past 2 weeks she's been lathargic and tummy streatching . Could anyone say if this is a side effect ,if so what would counteract same. Thanks Emily (she has had liver function test /ok)
: My son was on Nystatin for yeast and he did not do well. Vomiting and diarrhea were a problem. I took him off the Nystatin and starting using (with the approval of his ped.) oil of oregano--North American Herb and Spice. He gets 2-3 drops 2X a day syringed in with a little juice (~1 tsp.) I have seen no side effects with oil of oregano and supposedly no fungus can survive in its presence. I will be sending out a stool sample to Great Smokies sometime this month and will post if this natural herb does the job.
: I do not know if Diflucan is anything close to Nystatin, but I wouldn't hesitate to take your daughter off the med. for at least a week to see if her symptoms improve. Most important, contact your ped.(doc) about her symptoms. That was my first step when I felt that my son was reacting to the nystatin. Good luck.
REPLY; Are you using the on a week, off a week system? We have had this instruction with Sporanox anti-fungal. You can use a medicianl charcoal, powdered charcoal, from the chemist shop. Don't gie it close to time you give supplements or it will absorb those too. It will absorb the poisens from the yeast die off. Grandma Peg